# SDR SWIA200210586

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 2,272 hours, 1,795 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PFD WENT BLANK INFLIGHT.  COMPLIED WITH FAULT ISOLATION MANUAL.  RESET ALL CB FOR DISPLAYS.  NR 1 PFD OPERATIONAL.  OPS CHECKED GOOD.
